# SDR AALA20111113TUL03

- Difficulty date: November 13, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 60,386 hours, 31,011 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHV - INFLIGHT DFW-EWR.  CREW NOTICED ODOR IN THE COCKPIT ACCOMPANIED BY TAIL COMPARTMENT HIGH TEMPERATURE INDICATION.  EMERGENCY DECLARED AND ON DESCENT INTO SHV CABIN PRESSURIZATION WAS LOST.  FLIGHT LANDED SHV WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DUCT 1701.  SYSTEM GROUND CHECK NORMAL OPERATION.
